The Roy Castle Lung Cancer Foundation

Blood clots

So despite daily blood thinning injection for two months my husband has got a second blood clot, no wonder he got so breathless. He now has to get two injections but will be changed to tablets. It's so frustrating and exhausting.

He's also got a cracked vertebrae probably because of the steroids so needs strong painkillers which bring their own issues!.

Hoping for a peaceful, quiet Christmas with no new problems.

6 Replies
oldestnewest

Sending hugs and hope you have a lovely Christmas. 🎄

3 likes
Reply

Happy problem free christmas to you both. Xx

1 like
Reply

You too. Thanks

Reply

Dear Dismal,

I am so sorry to hear about your husbands second blood clot.On a positive note at least it had been diagnosed and is being treated.At times things get tough and you have to 'ride the storm'.I hope his pain is well controlled.Sometimes strong painkillers can cause constipation,Just to make you aware of this(I am sure you are). I hope you both have a peaceful Christmas.

With kind regards,

All the team at the Roy Castle Helpline,

2 likes
Reply

Hello Dismal. You must be wondering what is next on the rollercoaster ride of cancer. The constant worry is never far away and can take over your life as well as your Husband. I sincerely hope that his treatment will work. Try to get through the festive season by being happy he is with you and share your worries with him and those who are close to you both. There is truth in the saying “who cares for the carer” Wishing you both all the best for Christmas. Keep Hope Alive.

2 likes
Reply

Thanks for the wise words. It's times like these that you can just get through day by day.

Have a good time yourself

1 like
Reply

You may also like...